Hi I have neupogen injection every 3 weeksmy side affects are fever feeling freezing about 10 hours afterwards what lasts a hour,then eyes wartering and bonepain with headace for a few hours after that and sometimes vomiting been taking paracitamal any body else have these effects and how do you deal with it?
bbenn, welcome to the site. I too am sorry no one answered your question. These are side effects of taking these injections. I don't know if your are still taking them or have had your question resolved yet, but I am giving you a link to read about your medication that explains the side effects, & which ones should be reported to your doctor. Wishing you the best...
Thanks for the link and kind words iam ok still having them every 2 week still the same side affects doctors have tried a different neupogen shot and still the same effects ,so iam just going to manup and get on with it and stop winging as having them is better that a infection cheers
- Neupogen Information for Consumers
- Neupogen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Neupogen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 May 2010 • 1 answer
Posted 18 Jun 2012 • 3 answers
Posted 9 Jul 2013 • 1 answer
What is side effect of expired Neupogen injection?(3months after expiration&keeped in refrigerator)?
Posted 10 Sep 2014 • 2 answers
Posted 22 Jun 2017 • 0 answers